Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

About this blog

Amnesteem / Accutane

Entries in this blog

Hello Everyone,

So a bit has happened since last time I posted. My primary care physician ordered liver blood testing after seeing my blood test from a few weeks prior and a liver ultrasound. Everything is normal! Alkaline Phosphate has went back down ( although higher then when I started ).

I attached all the liver blood work I have had done for reference, in case anyone wants more detail.

I had the second blood test a few days after going up to 40mg, it seems it took a few weeks for my liver to adapt to the increase. The first, bottom most blood test is from a few days prior to treatment and the last one was taken around a week ago.

During my meeting with the dermatologist he increased my dosage to 60 mg and switched me to a mail order pharmacy called Direct Success, sounds kind of ghetto, but as long as it works. The "pharmacy" sent me Zenatane, a drug manufactured in India. From my research, there have been many quality control issues from various drugs manufactured in India last year, I hope the manufacture is trustworthy.

Well I did not stop taking accutane / amnesteem. As far as the anal problem, it seems to be almost back to normal so that good. I just decided to switch from dry paper to wet and took a picture of my bum to come up with a proper wiping strategy. It seems to be paying off. I also cut milk out of my diet and drunk a lot more water.

So I went to the dermatologist and told him about my hair shedding, he seemed a bit concerned. He told me that he has never had a patient mention that symptom and if it occurs again tell him. He claims that it is caused by a vitamin A deficiency and that your hair should grow back a few months after going off accutane. Then I did the blood test in office and got a new prescription for accutane 40mg (up from 20mg )

I submitted the script to Walgreen and went to pick it up the next day, although its supposed to be good for 7 days. The pharmacist told me that the Ipledge system says it expired! It was only valid for 24 hours, wtf? Apparently someone and the dermatology office screwed up entering the information. The pharmacist told me I have to get a blood test again and the office needs to reenter the information in the Ipledge system, really? I just got a blood test yesterday and now I have to get another needle jab. I laughed, it just seemed so ridiculousness. It is literately easier to get Oxycontin then accutane.

I have not taken the drug for two days, hopefully Friday the dermatologist can correct the mistake quickly so I can resume.

I have noticed a new symptom though, one that greatly concerns me. I feel like some people can get through this treatment with no problems while others have a lot more difficulty.

New Symptoms:

Bloody nose If I blow hard

Constant heartburn

I noticed the heartburn during the last post but did not put 2+2 together until a few days ago.I am concerned because the amnesteem box says to stop taking it right away and call a doctor if you have increased or new heartburn, so Monday I will go there and discuss this.

posted this on the forum on April 04--

Well I have some good news since my last entry. My hair loss seems to have mostly stopped. It first increased to about 50 hairs a day for 4 days and now my hair loss has almost completely stopped these last two days. I can actually run my hands through my hair and have no hair on my hands. I hope it lasts. If it comes back I will report it here.

Since the 31st I have been taking:

  1. Nutrigold 1200 mg of Omega
  2. Nutrigold Vitamin D3 Gold 2000 IU
  3. Now Foods Iron Ferrochel 18 mg
  4. Nutrigold Biotin 5000 mcg

Shower every other day and use both of the following:

  1. Head & Shoulders Dry Scalp Care with Almond Oil 2-in-1 Dandruff Shampoo & Conditioner
  2. Biolage Strengthening Conditioner ( I pour tons of it on my head ) <---------Stopped itching way better then head and shoulders but does not prevent dandruff.

I have no idea if any of the above made a difference. I purchased it all in a panic because I told myself If I kept losing hair I would stop tasking Amnessteem, and I really did not want to stop taking it.

F.Y.I I am on day 23 of Amnesteem.


OK so since then my face actually has started clearing up : ). I have gotten one compliment telling me how much better my face is looking so that is nice. I posted some pictures, I believe my skin looks a little better.


Now for some really bad news. I have overcome the hair problem but. TMI WARNING Some people may find this offensive, when I wiped there was blood on the toilet paper today.Just Great. I do not blame isotretinoin completely because I have noticed a itch/burning around there for about a week, If I took some action then maybe this would not have happened. I told myself I can just tough it out, it will get better on its own.If I had to guess using my Google kunk-fu, I probably have a anal fissure. You know, we have chapsticks for our lips ( that I use every hour ) but what about for our anus? Were is the anus chapsticks? Anyone know?

This might be TMI but out of desperation I purchased Vaseline, used some exam gloves and put some Vaseline there. immediate relief, got rid of the ittching/ buring in a few minutes. I just wish I did this a week ago before it became such a problem.

Starting today, I have decided to stop taking Isotretinoin for a few days ( maybe 5? ) to help speed healing and I will tell my dermatologist about this when I see him on April 8th and see how we should proceed.

Well, starting two days ago I notices when I touch my scalp I take some hair follicles with it. This is very upsetting and I dont know If I should continue taking Amnesteem (Generic version of Accutane ).


1) Skin slightly improved


1)Chapped lips

2)Itchy scalp

3)Hair loss

hmmmm... Any ideas?

I have had mild acne since middle school. At 18 my acne exploded, I kept telling my self that it could be so much worse, just be thankful you don't have a real pizza face. Guess what... It got worse. Now I am 22 and for the past few months my faces has erupted with cystic acne, I cant even look in the mirror anymore and decided to take online only classes until my acne situation improves.

I have previously tried amoxicillin for a month about a year ago. It helped a bit, I would say a 50 percent reduction In my acne. The migraines were too much though and I decided to stop taking it. Afterwords I used the treatment program for 8 months. For the first 3 months it actually helped a lot, never attained clear skin but it really made a difference. Unfortunately by month 4 my acne came back in full force, this time with lots of cystic acne. And so were are here today...

I plan on making this a little different then the usual blog. I am concerned about the possible side effects so I decided to pay for a CBC test every month, plus a basic kidney and liver test. I will post these results Thursday or Friday. I dont belive that taking isotretinoin for one day will affect my blood test, so I will consider this to be a baseline. Whoo! What a fun science experiment this will be lol.

First, Day 1 Pictures, Lab results will come soon.


Sign in to follow this  
Followers 0